MAUDE Adverse Event Report: MEDIVATORS INC ENDOGATOR HYBRID TUBING SET

MEDIVATORS INC ENDOGATOR HYBRID TUBING SET
Model Number 100608
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The endogator hybrid tubing subject of the reported event was returned for evaluation.During inspection of the tubing, it was observed that the backflow valve component was not affixed to the tubing subsequently causing the reported event to occur.The user facility also returned samples from the subject lot.All samples returned had no issues noted.A complaint review determines this to be an isolated event.Steris offered in-service training to user facility personnel on the proper use and operation of the endogator tubing and to specifically pretest the tubing prior to use.The instructions for use states, "the backflow valve attached to the endogator hybrid irrigation tubing must be in place.If the backflow valve is missing, then discard the entire endogator hybrid irrigation tubing, accessories and water bottle." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that the tubing connector to their endogator hybrid tubing disconnected subsequently causing water to leak.No report of injury.
 
Additional Manufacturer Narrative
Steris performed in-service training to user facility personnel on the proper use and operation of the endogator tubing, specifically the importance of pretesting the tubing prior to use.No additional issues have been reported.

Brand Name
ENDOGATOR HYBRID TUBING SET
Common Device Name
TUBING SET
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18867928
Report Number1651395-2024-00012
Device Sequence Number7879141
Product Code OCX
UDI-Device Identifier00677964060861
UDI-Public00677964060861
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100608
Device Catalogue Number100608
Device Lot Number606623
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/08/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown